Homotopy properties of loop spaces

Croom, F.H.

Portugaliae mathematica (1969)

  • Volume: 28, Issue: 4, page 171-187
  • ISSN: 0032-5155

How to cite

top

Croom, F.H.. "Homotopy properties of loop spaces." Portugaliae mathematica 28.4 (1969): 171-187. <http://eudml.org/doc/115097>.

@article{Croom1969,
author = {Croom, F.H.},
journal = {Portugaliae mathematica},
language = {eng},
number = {4},
pages = {171-187},
publisher = {Sociedade Portuguesa de Matemática},
title = {Homotopy properties of loop spaces},
url = {http://eudml.org/doc/115097},
volume = {28},
year = {1969},
}

TY - JOUR
AU - Croom, F.H.
TI - Homotopy properties of loop spaces
JO - Portugaliae mathematica
PY - 1969
PB - Sociedade Portuguesa de Matemática
VL - 28
IS - 4
SP - 171
EP - 187
LA - eng
UR - http://eudml.org/doc/115097
ER -

NotesEmbed ?

top

You must be logged in to post comments.